Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Rational Chebyshev approximations for the inverse of the error function


Authors: J. M. Blair, C. A. Edwards and J. H. Johnson
Journal: Math. Comp. 30 (1976), 827-830
MSC: Primary 65D20; Secondary 33A20
MathSciNet review: 0421040
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This report presents near-minimax rational approximations for the inverse of the error function inverf x, for $ 0 \leqslant x \leqslant 1 - {10^{ - 10000}}$, with relative errors ranging down to $ {10^{ - 23}}$. An asymptotic formula for the region $ x \to 1$ is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A20

Retrieve articles in all journals with MSC: 65D20, 33A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0421040-7
PII: S 0025-5718(1976)0421040-7
Keywords: Rational Chebyshev approximations, inverse error function, minimal Newton form
Article copyright: © Copyright 1976 American Mathematical Society